Browse Title Index

Issue Title
Vol 1, No 2 (2013) On the application of Fubini's theorem in the integration of functiions of two variables in a measure space Abstract   PDF
'Bankole V Akinremi, Ubong Sam Idiong, Bridjet Akintewe, Kayode Samuel Famuagun
Vol 1, No 3 (2013) On the conharmonic and concircular curvature tensors of almost C($\lambda $) Manifolds Abstract   PDF
Ali akbar, Avijit Sarkar
Vol 1, No 2 (2013) On the N Non-Attacking Queens Problem Abstract   PDF
Aldous Cesar Fernando Bueno
Vol 4, No 1 (2016) Operations on covering numbers of certain graph classes Abstract   PDF
Susanth Chandoor, Sunny Joseph Kalayathankal
Vol 4, No 2 (2016) Parametric inference for stochastic differential equations with random effects in the drift coefficient Abstract   PDF
Alsukaini Mohammed Sari, Wang Xiang-Jun
Vol 3, No 2 (2015) Partial orders on \(C = D + Di\) and \(H = D + Di + Dj + Dk\) Abstract   PDF
Jingjing Ma
Vol 7, No 1 (2019) Penalty of model misspecification in time series dominated with trend Abstract   PDF
Ogbonna Chukwudi Justin, Nweke Chijioke Joel, Ojide Kelechi Charity
Vol 2, No 1 (2014) Perturbation of n dimensional AQ - mixed type functional equation via Banach spaces and Banach algebra : Hyers direct and alternative fixed point methods Abstract   PDF
M. Arunkumar
Vol 1, No 1 (2013) Positive Solutions for Boundary Value Problems with Fractional Order Abstract   PDF
Mouffak Benchohra, Benaouda Hedia
Vol 1, No 2 (2013) Relationship Between Augmented Eccentric connectivity index and Some Other Graph Invariants Abstract   PDF
Nilanjan De
Vol 6, No 1 (2018) Review on investigating the possibility of local hidden variable theories-quantum teleportation Abstract   PDF
Dorcas Attuabea Addo, Steven Abel, Richard Kwame Ansah, Isaac Nkrumah
Vol 1, No 2 (2013) Right Circulant Matrices with Jacobsthal Sequence Abstract   PDF
Aldous Cesar Fernando Bueno
Vol 2, No 1 (2014) Solution and intuitionistic fuzzy stability of n- dimensional quadratic functional equation: direct and fixed point methods Abstract   PDF
M. Arunkumar, S. Karthikeyan
Vol 2, No 3 (2014) Some properties of positive derivations on f-rings II Abstract   PDF
R. H. Redfield
Vol 3, No 2 (2015) Some types of fuzzy open sets in fuzzy topological groups Abstract   PDF
Mohamad Thigeel Hmod, Munir A. Al-khafaji, Taghreed Hur Majeed
Vol 2, No 1 (2014) Ss-Open sets and Ss-Continuous Functions Abstract   PDF
Alias B. Khalaf, Abdulrahman H. Majeed, Jamil M. Jamil
Vol 2, No 2 (2014) Stability Analysis of a Variable Meme Transmission Model Abstract   PDF
Reem Al-Amoudi, Salma Al-Tuwairqi, Sarah Al-Sheikh
Vol 3, No 1 (2015) Stochastic description of the dynamics of thrombo-embolus in an arterial compartment Abstract   PDF   HTML
Nzerem Francis Egenti, Orumie Cynthia Ukamaka
Vol 1, No 3 (2013) The Effect of Radiation on MHD Natural Convection Flow of Fluid with Variable Viscosity from a Porous Vertical Plate Abstract   PDF
Amena Ferdousi, M. Mostafizur Rahman, Mohammad Salek Parvez, M. A. Alim
Vol 5, No 1 (2017) The Kumaraswamy compound Rayleigh distribution : properties and estimation Abstract   PDF
Hesham Reyad, Soha A. Othman, Adil M Younis, Ahmed M. Hashish
Vol 1, No 4 (2013) The short analytic proof of the friendly numbers problem, THIS PAPER HAS BEEN WITHDRAWN Abstract
Ikorong Gilbert
Vol 2, No 2 (2014) The solution of a one-phase Stefan problem with a forcing term by homotopy analysis method Abstract   PDF
Ogugua Onyejekwe
Vol 2, No 1 (2014) Then We Characterize Primes and Composite Numbers Via Divisibility Abstract   PDF
Ikorong Gilbert, Rizzo Karl-Joseph
Vol 1, No 1 (2013) Travelling wave solutions of the generalized Zakharov-Kuznetsov equation via the extended generalized Riccati equation mapping method Abstract   PDF
Olusola Tosin Kolebaje, Pelumi Akinyemi, Michael Obende
Vol 1, No 4 (2013) Unboundedness of classical global solutions of parabolic equations with forcing terms Abstract   PDF
Norio Yoshida
Vol 4, No 2 (2016) Vertex and edge Co-PI indices of bridge graphs Abstract   PDF
Sharmila Devi, V. Kaladevi
Vol 6, No 1 (2018) Weibull reliability estimation for (2+1) cascade model Abstract   PDF
Nada Karam, Ahmed Khaleel
Vol 1, No 1 (2013) Wronskian determinant solutions of the (2 + 1)-dimensional Boiti-Leon-Manna-Pempinelli equation Abstract   PDF
Malihe Najafi, Mohammad Najafi, Somayeh Arbabi
51 - 78 of 78 Items << < 1 2 

Copyright © 2021 Science Publishing Corporation Inc. All rights reserved.